# SDR XCGA60ES92013

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N60ES
- Make and model: Cessna 750
- Aircraft serial: 7500035
- Aircraft time: 3,302 hours, 2,429 cycles
- Engine: Rroyce AE3007C1
- Engine time: 3,258 hours, 2,407 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Actuator
- Part number: VGA200
- Part serial: BAE979
- Condition: Inoperative
- Location: Rt Guide Vane
- Part time: 3,258 hours, 2,407 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ON DESCENT, THE RIGHT ENGINE SHUTDOWN AND THE FADEC FAIL RT CAS MESSAGE ILLUMINATED.  PILOTS ATTEMPTED TO RESET THE FADEC WITHOUT SUCCESS AND THEN COMPLIED WITH THE EMERGENCY CHECKLIST.  THE AIRPLANE LANDED WITHOUT INCIDENT AND WAS TURNED OVER TO MX AT THE SERVICE CENTER. MFG`S DETERMINED AFTER TROUBLESHOOTING,  THE INLET GUIDE VANE ACTUATOR HAD FAILED.  THEY REPLACED THE ACTUATOR AND PERFORMED ALL REQUIRED OPS TESTS WITHOUT DISCREPANCY.
